MAUDE Adverse Event Report: RESPIRONICS, INC. SYSTEM ONE HT HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. SYSTEM ONE HT HUMID ASSY; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS6TFLG
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Headache (1880); Nausea (1970); Vomiting (2144); Dizziness (2194); Cancer (3262); Unspecified Respiratory Problem (4464); Unspecified Kidney or Urinary Problem (4503); Skin Inflammation/ Irritation (4545); Eye Irritation (4803)
Date of Event 10/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging eye irritation, skin irritation, respiratory tract irritation, dizziness and/or headache, kidney disease/toxicity, lung disease and cancer.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
SYSTEM ONE HT HUMID ASSY
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18407510
Report Number2518422-2023-38135
Device Sequence Number2673687
Product Code BZD
UDI-Device Identifier00606959032132
UDI-Public00606959032132
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS6TFLG
Device Catalogue NumberDS6TFLG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Initial Report FDA Received Date12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown